| Model Number |
SC-3400-30 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-splitters: upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(4).Batch: 16613507.Product family: scs-linear leads: upn: m365sc2317700.Model: sc-2317-70.Serial: (b)(4).Batch: 5079989/5033199.Product family: scs-paddle leads: upn: m365sc8216700.Model: sc-8216-70.Serial: (b)(4) batch: 15822916.
Event or Problem Description
It was reported that the patients leads and splitters had high impedances.The patient underwent an explant procedure and was doing well postoperatively.The explanted devices were not returned as they were kept by the medical facility.